Alert archive / New York / Small Craft Advisories in 2017

Small Craft Advisory 86, NWS New York, NY

September 28, 2017

NWS New York, NY issued this small craft advisory at Sep 28, 2017, 1:04 AM EDT. It was in force for 38 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2017, 1:04 AM EDT (05:04 UTC)
Expired
Sep 29, 2017, 3:12 PM EDT
In force
38 hr
Issued by
NWS New York, NY

The text

As transmitted.

502 
WHUS71 KOKX 280504
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
104 AM EDT THU SEP 28 2017

ANZ350-353-281000-
/O.CAN.KOKX.SW.Y.0026.000000T0000Z-170929T1000Z/
/O.NEW.KOKX.SC.Y.0086.170928T0504Z-170929T2200Z/
/O.CON.KOKX.MF.Y.0032.000000T0000Z-170928T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
104 AM EDT THU SEP 28 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...
...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT FRIDAY. 

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 7 TO 12 FEET.

* VISIBILITY...ONE QUARTER MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS. 

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-281000-
/O.CAN.KOKX.SW.Y.0026.000000T0000Z-170929T1000Z/
/O.NEW.KOKX.SC.Y.0086.170928T0504Z-170929T2200Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
104 AM EDT THU SEP 28 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 6 PM EDT FRIDAY. 

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT.
  SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-345-281000-
/O.CON.KOKX.MF.Y.0032.000000T0000Z-170928T1000Z/
/O.NEW.KOKX.SC.Y.0086.170928T1200Z-170929T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
104 AM EDT THU SEP 28 2017

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT
EDT TONIGHT.

* WINDS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. 

* VISIBILITY...ONE QUARTER MILE OR LESS AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-281000-
/O.NEW.KOKX.SC.Y.0086.170928T1200Z-170929T0400Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
104 AM EDT THU SEP 28 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO
MIDNIGHT EDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO MIDNIGHT
EDT TONIGHT.

* WINDS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
922 
WHUS71 KOKX 280725
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
325 AM EDT THU SEP 28 2017

ANZ350-353-282200-
/O.CAN.KOKX.MF.Y.0032.000000T0000Z-170928T1000Z/
/O.CON.KOKX.SC.Y.0086.000000T0000Z-170929T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
325 AM EDT THU SEP 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE DENSE FOG
ADVISORY.

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-340-345-282200-
/O.CAN.KOKX.MF.Y.0032.000000T0000Z-170928T1000Z/
/O.CON.KOKX.SC.Y.0086.170928T1200Z-170929T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
325 AM EDT THU SEP 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO MIDNIGHT EDT TONIGHT...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE DENSE FOG
ADVISORY.

* WINDS...NORTH 10 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-282200-
/O.CON.KOKX.SC.Y.0086.000000T0000Z-170929T2200Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
325 AM EDT THU SEP 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 6 TO 9 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ335-338-282200-
/O.CON.KOKX.SC.Y.0086.170928T1200Z-170929T0400Z/
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-
325 AM EDT THU SEP 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING
TO MIDNIGHT EDT TONIGHT...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
009 
WHUS71 KOKX 281907
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
307 PM EDT THU SEP 28 2017

ANZ350-353-355-290400-
/O.CON.KOKX.SC.Y.0086.000000T0000Z-170929T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
307 PM EDT THU SEP 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS AND SEAS...NORTH WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ330-335-338-340-345-290400-
/O.CON.KOKX.SC.Y.0086.000000T0000Z-170929T0400Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
307 PM EDT THU SEP 28 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

* WINDS...NORTH 15 TO 20 KT WITH GUSTS UP TO 25 KT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
362 
WHUS71 KOKX 290740
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
340 AM EDT FRI SEP 29 2017

ANZ350-353-355-292200-
/O.CON.KOKX.SC.Y.0086.000000T0000Z-170929T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
340 AM EDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

* WINDS AND SEAS...NORTH WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT.
  SEAS 4 TO 7 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
055 
WHUS71 KOKX 291912
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
312 PM EDT FRI SEP 29 2017

ANZ350-353-355-292015-
/O.CAN.KOKX.SC.Y.0086.000000T0000Z-170929T2200Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
312 PM EDT FRI SEP 29 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

SEAS HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA. THEREFORE,
THE ADVISORY HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Sep 27, 10:38 PM EDT, 2 hours 26 minutes earlier.

Area forecast discussion, Sep 27, 10:38 PM EDT, 2 hours 26 minutes before
Area Forecast Discussion
National Weather Service New York NY
1038 PM EDT Wed Sep 27 2017

.SYNOPSIS...
A cold front passes tonight. High pressure builds briefly on
Friday before another cold front moves through the area Friday
night into Saturday. High pressure builds back for the weekend
and remains through early next week.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
Areas along the Connecticut coast and eastern Long Island are
being monitored for a possible dense fog advisory. Although fog
has already developed, visibilities remain around 1-3 mi at
this time. Lower visibilities are being reported at Block Island
and across portions of Rhode Island, so will continue to
monitor to see if these visibilities eventually spread westward.
Otherwise, stratus expected to gradually spread westward
tonight as well. Previous discussion follows.

Upper level trough begins to make its way across the Great Lakes
region.

Lows in the 60s tonight per model and mos blend, still well
above normal.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
A change in airmass begins as much drier air moves in, and
northerly winds increase. A tight pressure gradient behind
departing Maria and cold front, and downstream high pressure.
Warm temperatures are expected before cooler air advects in from
the NW. Dry weather/plenty of sunshine is forecast, with clear
skies at night.

Highs in the 70s will fall into the 40s and 50s at night.

High surf and rip current potential continues along the south
shore of Long Island.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
High pressure remains over the region Friday, before moving east
Friday night. Expect dry weather and seasonable temperatures on
Friday.

The upper flow then amplifies with a trough axis and shortwave
moving in Friday night into Saturday morning. At the surface, expect
a weak cold front to be associated with these features. The global
models are still in some disagreement with the exact timing and
placement of these features. Will continue with the idea that there
will be low chances of showers Friday night and Saturday, Highs
Saturday mostly 65-70.

Deep-layered ridging follows for Saturday night through Tuesday with
dry weather under surface high pressure. High temperatures Sunday
and Monday will be near normal, and early morning low temperatures
both days are expected to drop to 40-45 across parts of the Lower
Hudson Valley and the Pine Barrens Region.

A cold front may approach on Wednesday.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
A cold frontal passage will occur overnight.

Mainly vrb winds until the fropa. Wind become solid nw
everywhere thereafter. Timing remains in the 7-9z time period.
Strong nw winds on Thu right thru at least 00z before
diminishing somewhat Thu ngt.

Waves of fog and stratus continue to develop. A solid lifr
expected from kisp to khpn and points ewd. Areas from kjfk to
klga are expected to be on the edge of these lifr cond attm.

All areas become vfr after the fropa with vfr thereafter.

.OUTLOOK FOR 00Z FRIDAY THROUGH MONDAY...
.Thursday Night-Friday...VFR. NW gusts around 20-25 kt Thursday
eve.
.Friday night-Saturday...Mainly VFR, slight chance of showers Friday
night into Saturday morning.
.Sunday-Monday...VFR.

&&

.MARINE...
Dense fog advisory in effect until 6 am for the eastern Long
Island Sound and areas east of Fire Island Inlet on the ocean
waters. Dense fog is developing westward and will likely impact
the waters until the cold front passes across the waters
tonight. Additionally, ocean seas remain quite rough, so SCA
for seas continues.

On Thursday, winds shift to the N/NW and will increase. Speeds
will remain in the 15 to 20 kt range over the open waters.
Nearshore, gusts into the lower 20s are forecast, and these
winds continue Thursday night. At this time, do not quite have
the confidence to issue SCA for all waters Thursday and Thursday
night, but these conditions are possible. Ocean seas however
remain quite high, but begin to subside as the day progresses,
and at night. As such, SCA for seas continues.

Winds should fall below advisory criteria on Friday, however seas
should remain up at or above 5 ft on the ocean as a swell from Maria
lingers. Seas then gradually subside below 5 ft during Friday night.
Sub-SCA conditions then follow through the weekend.

&&

.HYDROLOGY...
No significant hydrologic impacts are expected over the next 7
days.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk through Thursday afternoon for NYZ075-
     080-081-178-179.
     High Surf Advisory until 6 PM EDT Thursday for NYZ080-081-179.
NJ...None.
MARINE...Dense Fog Advisory until 6 AM EDT Thursday for ANZ330-340-345-
     350-353.
     Small Craft Advisory for hazardous seas until 6 AM EDT Friday
     for ANZ350-353-355.

&&

SYNOPSIS...BC/PW
NEAR TERM...MD/PW
SHORT TERM...PW
LONG TERM...BC
AVIATION...JMC/DS
MARINE...BC/MD/PW
HYDROLOGY...BC/PW
Hazardous weather outlook, Sep 27, 7:18 PM EDT, 5 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
718 PM EDT Wed Sep 27 2017

NYZ075-178-282330-
Kings (Brooklyn)-Southern Queens-
718 PM EDT Wed Sep 27 2017

...HIGH RIP CURRENT RISK IN EFFECT THROUGH THURSDAY AFTERNOON...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

NYZ080-081-179-282330-
Southwestern Suffolk-Southeastern Suffolk-Southern Nassau-
718 PM EDT Wed Sep 27 2017

...HIGH SURF ADVISORY IN EFFECT UNTIL 6 PM EDT THURSDAY...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-282330-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northwestern Suffolk-Northeastern Suffolk-
Northern Queens-Northern Nassau-
718 PM EDT Wed Sep 27 2017

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-340-345-350-353-282330-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
718 PM EDT Wed Sep 27 2017

...DENSE FOG ADVISORY IN EFFECT UNTIL 6 AM EDT THURSDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Dense Fog Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ335-338-355-282330-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
718 PM EDT Wed Sep 27 2017

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 4:37 PM EDTRip Current StatementOKXKings, Nassau, Queens, Suffolk25 hr

Nearby

Small Craft Advisories in New York, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.